Organophosphates (OPs) inactivate the acetylcholinesterase enzyme, thus increasing the cholinergic effect. In a clinical setting, patients with OP poisoning may experience nausea and vomiting, diarrhea, and abdominal pain, or in severe cases respiratory failure, seizures, and death. Rarely, acute hemolysis has also been observed. The existing literature contains few descriptions of several delayed diseases associated with OP poisoning. This article presents the case of a patient who experienced severe hemolysis approximately one week after OP exposure. Only a small number of similar cases have been previously examined.
|Teşekkür||Çalışmamızı değerlendirmenize sunuyor teşekkür ediyorum.|
|Yayımlanma Tarihi||30 Eylül 2022|
|Başvuru Tarihi||15 Haziran 2022|
|Kabul Tarihi||29 Ağustos 2022|
|Yayınlandığı Sayı||Yıl 2022, Cilt 3, Sayı 3|
Archives of Current Medical Research (ACMR) provides instant open access to all content, bearing in mind the fact that presenting research
free to the public supports a greater global exchange of knowledge.